A 31-year-old male asked:
Disclaimer

what is it about the high blood pressure medicine beta blocker that may cause erectile dysfunction in some men?

1 doctor answer
Dr. Bennett Werner
43 years experience Cardiology
Yes: It can be a cause of ed. The details aren't important. Try a different med.
Answered on Oct 22, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old male asked:
Dr. Bennett Werner
43 years experience Cardiology
They do: Try different meds till you find one that doesn't bother you.
A 32-year-old male asked:
Dr. Yash Khanna
56 years experience Family Medicine
LONG LIST: Foellowing are known to cause ed nifedipine, spirinolactone, ramipril.Hydralazine, verapamil, captopril, clonidin.Hydrochlorthiazide, labetalol, pindo ... Read More
1
1 thank
A 32-year-old male asked:
Dr. Nishant Kalra
18 years experience Cardiology
2 classes mainly: Diuretics and beta blockers are mainly responsible for erectile dysfunction.
A 34-year-old male asked:
Dr. Ralph Morgan Lewis
37 years experience Family Medicine
Of the drugs listed: clonidine is the only one commonly associated with ED unless diuretics are involved. However, other factors may play a role: uncontrolled BP, elevated ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month